MathSciNet Relay Station
MathSciNet bibliographic data
MR190968 60.08
Parthasarathy, K. R.; Ranga Rao, R.; Varadhan, S. R. S. Probability distributions on locally compact abelian groups. Illinois J. Math. 7 1963 337–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement